# SDR SWIA200718028

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 23,791 hours, 30,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Smoke
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SELECTED PACKS TO NORMAL AND LEFT PACK FAILED WITH AIR CONDITION SMOKE.  REPLACED LEFT PACK TEMPERATURE CONTROL VALVE IAW 21-60-01.  OPERATIONAL CHECKS GOOD.
